Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child with continuous vomiting, stomach pain, had woken up with excessive thirst. Treatment required?

My 5 year old son woke up complaining that he was really thirsty. I give him some water, juice and toast. He then started vomiting . He is vomiting every 30 minutes or so, but only phlegm . His tummy is sore when vomiting, but he says there is no other pain. He looks unwell, but it doesn t seem like a tummy bug. Should I bring him to the doctor?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Your child vomitings are due to acute gastritis.
You can give antiemetic like ondansetron or domperidone in prescribed dosage to stop vomitings immediately.
Give sips of oral rehydrating solutions like Pedialyte to prevent dehydration.
Monitor his hydration status by urine output, skin turgor and activity.
Consult your Pediatrician for the assessment and specific management.
Hope I have answered your query.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor